Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An annular refinement of the transverse element in Khovanov homology

Diana Hubbard and Adam Saltz

Algebraic & Geometric Topology 16 (2016) 2305–2324
Bibliography
1 E Artin, Theorie der Zöpfe, Abh. Math. Sem. Univ. Hamburg 4 (1925) 47 MR3069440
2 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR0019087
3 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of I–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
4 J A Baldwin, J E Grigsby, Categorified invariants and the braid group, Proc. Amer. Math. Soc. 143 (2015) 2801 MR3336606
5 J A Baldwin, O Plamenevskaya, Khovanov homology, open books, and tight contact structures, Adv. Math. 224 (2010) 2544 MR2652216
6 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
7 D Bennequin, Entrelacements et équations de Pfaff, from: "IIIe rencontre de géométrie du Schnepfenried", Astérisque 107/108, Société Mathématique de France (1983) 87 MR753131
8 J S Birman, N C Wrinkle, On transversally simple knots, J. Differential Geom. 55 (2000) 325 MR1847313
9 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Why are braids orderable?, 14, Société Mathématique de France (2002) MR1988550
10 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier B. V. (2005) 105 MR2179261
11 F A Garside, The braid group and other groups, Quart. J. Math. Oxford Ser. 20 (1969) 235 MR0248801
12 V Gebhardt, J González-Meneses, Solving the conjugacy problem in Garside groups by cyclic sliding, J. Symbolic Comput. 45 (2010) 629 MR2639308
13 P Ghiggini, K Honda, J Van Horn-Morris, The vanishing of the contact invariant in the presence of torsion, preprint (2008) arXiv:0706.1602v2
14 J E Grigsby, Y Ni, Sutured Khovanov homology distinguishes braids from other tangles, Math. Res. Lett. 21 (2014) 1263 MR3335847
15 J E Grigsby, S M Wehrli, On gradings in Khovanov homology and sutured Floer homology, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 111 MR2866927
16 D Hubbard, On sutured Khovanov homology and axis-preserving mutations, preprint (2015) arXiv:1505.03091
17 H Hunt, H Keese, A Licata, S Morrison, Computing annular Khovanov homology, preprint (2015) arXiv:1505.04484
18 M Hutchings, Introduction to spectral sequences (2011)
19 T Khandhawit, L Ng, A family of transversely nonsimple knots, Algebr. Geom. Topol. 10 (2010) 293 MR2602837
20 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
21 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
22 J Latschev, C Wendl, Algebraic torsion in contact manifolds, Geom. Funct. Anal. 21 (2011) 1144 MR2846386
23 Y J Lee, Heegaard splittings and Seiberg–Witten monopoles, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 173 MR2189932
24 R Lipshitz, L Ng, S Sarkar, On transverse invariants from Khovanov homology, preprint (2013) arXiv:1303.6371
25 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MR1793722
26 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
27 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
28 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
29 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
30 L P Roberts, On knot Floer homology in double branched covers, Geom. Topol. 17 (2013) 413 MR3035332
31 A Shumakovitch, Torsion of the Khovanov homology, preprint (2004) arXiv:math/0405474
32 N Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002)
33 M L Yau, Vanishing of the contact homology of overtwisted contact 3-manifolds, Bull. Inst. Math. Acad. Sin. 1 (2006) 211 MR2230587